# SDR COMA9660100

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 601R931057
- Condition: Malfunction
- Location: Te Flaps
- Part time: 4,898 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED DURING CRUISE.  REPLACED THE FLAP BRAKE AND POSITION SENSOR.
